Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Richard D. Carmichael and Dragiša Mitrović
Title: Distributions and analytic functions
Additional book information: Pitman Research Notes in Mathematics Series, vol. 206, Longman Scientific & Technical, Harlow, England. ISBN 0-582-01856-0; John Wiley &Sons, New York, (USA only), 1989, xii+347 pp., $42.00. ISBN 0-470-21398-5.

References [Enhancements On Off] (What's this?)

  • 1. A. Cerezo, J. Chazarain, and A. Piriou, Introduction aux hyperfonctions, Hyperfunctions and Theoretical Physics, Lecture Notes in Math., vol. 449, Springer-Verlag, Berlin, Heidelberg, New York, 1975, pp. 1-53. MR 394189
  • 2. L. Ehrenpreis, Solution of some problems of division, Amer. J. Math. 76 (1954), 883-903. MR 68123
  • 3. L. Fantappiè, Teoría de los funcionales analíticos y sus aplicaciones, Consejo Superior de Investigaciones Cientificas, Barcelona, 1943. MR 14598
  • 4. A. Grothendieck, Sur certains espaces de fonctions holomorphes, J. Reine Angew. Math. 192 (1953), 35-64; 77-95. MR 58865
  • 5. Lars Hörmander, The analysis of linear partial differential operators. I, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 256, Springer-Verlag, Berlin, 1983. Distribution theory and Fourier analysis. MR 717035
  • 6. Masaki Kashiwara, Takahiro Kawai, and Tatsuo Kimura, Foundations of algebraic analysis, Princeton Mathematical Series, vol. 37, Princeton University Press, Princeton, NJ, 1986. Translated from the Japanese by Goro Kato. MR 855641
  • 7. A. Korányi, A Poisson integral for homogeneous wedge domains, J. Analyse Math. 14 (1965), 275-284. MR 179809
  • 8. G. Köthe, Dualität in der Funktionentheorie, J. Reine Angew. Math. 191 (1953), 30-49. MR 56824
  • 9. G. Köthe, Die Randverteilungen analytischer Funktionen, Math. Z. 57 (1952), 13-33. MR 52032
  • 10. G. Köthe, J. Sebastião e Silva et l'analyse fonctionnelle, An. Fac. Ci. Univ. Porto 56 (1973), 339-349. MR 398743
  • 11. R. Meise, Representation of distributions and ultradistributions by holomorphic functions, Functional Analysis: Surveys and Recent Results, North-Holland Mathematics Studies, vol. 27 (Proc. Conf., Paderborn, 1976) Notas de Mat., pp. 189-208; no. 63, North-Holland, Amsterdam, New York, Oxford, 1977. MR 482169
  • 12. J. Sebastião e Silva, Sobre a topologia dos espaços funcionais analíticos, Revista Fac. Ci. Lisboa, II Ser., A Ci. Mat. 1 (1950), 23-102. MR 40576
  • 13. C. L. da Silva Dias, Espaços vectoriais topológicos e sua aplicação nos espaços funcionais analiticos, Bol. Soc. Mat. São Paulo 5 (1950), 1-58.
  • 14. E. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean spaces, Princeton Mathematical Series, vol. 32, Princeton Univ. Press, Princeton, N. J., 1971. MR 304972
  • 15. Daniele C. Struppa, Luigi Fantappiè and the theory of analytic functionals, Italian mathematics between the two world wars (Italian) (Milan/Gargnano, 1986) Pitagora, Bologna, 1987, pp. 393–429 (Italian). MR 985785
  • 16. Daniele C. Struppa and Cristina Turrini, Hyperfunctions and boundary values of holomorphic functions, Nieuw Arch. Wisk. (4) 4 (1986), no. 2, 91–118. MR 864474

Review Information:

Reviewer: John Horváth
Journal: Bull. Amer. Math. Soc. 25 (1991), 162-170
DOI: https://doi.org/10.1090/S0273-0979-1991-16056-8
American Mathematical Society